A lower bound for families of Natarajan dimension d

Publication: Research - peer-reviewJournal article – Annual report year: 2001

View graph of relations

Original languageEnglish
JournalJournal of Combinatorial Theory, Series A
Volume95
Issue number1
Pages (from-to)189-195
ISSN0097-3165
DOIs
StatePublished - 2001
Peer-reviewedYes
CitationsWeb of Science® Times Cited: 1
Download as:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word

ID: 3909016